# SDR FDEA201010284245

- Difficulty date: October 28, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 60,591 hours, 19,924 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33231
- Condition: Dented
- Location: Bs 475 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STATION 475, STR 19L.  EVALUATED DENT AND FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101, TRIMMED OUT DAMAGE AND FABRICATED REPAIR DOUBLER AND REPAIR FILLER 2 AND STRUCTURAL FILLER IAW EA F-5330-143914. TREATED, PRIMED AND INSTALLED REPAIR IAW SRM 51-20-1 AND EA  F-5330-143914.
